Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 462, NWS Memphis, TN

May 25, 20114 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 9:30 PM CDT for 4 counties in Mississippi. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 9:30 PM CDT (02:30 UTC)
Expired
May 25, 2011, 10:15 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lafayette County, MS, Lee County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:55 PM CDTTSTM WND DMGNew Albany, MSTREES AND POWER LINES DOWN ACROSS MUCH OF THE COUNTY.
May 25, 10:20 PM CDTHAIL 1.25W Tupelo, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS54 KMEG 260230
SVRMEG
MSC071-081-115-145-260315-
/O.NEW.KMEG.SV.W.0462.110526T0230Z-110526T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1015 PM CDT

* AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DENMARK...
  OR 15 MILES EAST OF OXFORD...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  ALBANY...PONTOTOC...TUPELO...VERONA AND TRACE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3441 8936 3460 8872 3417 8872 3417 8950
TIME...MOT...LOC 0230Z 239DEG 46KT 3433 8923

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:16 PM CDT, 14 minutes earlier.

Area forecast discussion, May 25, 9:16 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT WED MAY 25 2011

.DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EAST
CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT EXTENDING SOUTH
INTO CENTRAL/EAST ARKANSAS. KNQA WSR-88D RADAR TRENDS SHOW THE
DISCRETE SUPERCELLS HAVE FINALLY TRANSITIONED OVER TO A QUASI-
LINEAR CONVECTIVE SYSTEM. /QLCS/ THIS LINE EXTENDS FROM AROUND
PARIS TO JACKSON TENNESSEE THEN FURTHER SOUTHWEST TO TUTWILER
MISSISSIPPI ACROSS NORTHWEST MISSISSIPPI. ALONG AND AHEAD OF THIS
LINE...700-500 MB LAYER MID LEVEL LAPSE RATES REMAIN QUITE STEEP
BETWEEN 8-9 C/KM...SURFACE BASED CAPE VALUES AROUND 2000
J/KG...LI/S BETWEEN -6 TO -7...0-6 KM BULK SHEAR VALUES AROUND 60
KTS AND 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 350-400
M2/S2 SUPPORT A CONTINUATION OF SEVERE WEATHER ALONG AND EAST OF
THIS LINE. HOWEVER...LCL/S THROUGHOUT THE EVENING HAVE REMAINED ON
THE MARGINALLY SUPPORTIVE SIDE AROUND 4KFT WHICH MAY HAVE LIMITED
SOME OF THE TORNADIC THUNDERSTORM POTENTIAL. NONETHELESS...A
DAMAGING WIND/LARGE HAIL WILL PERSIST WITH A POTENTIAL FOR A
TORNADO OR TWO ALONG BOWING SEGMENTS. ONCE THIS LINE PASSES THE
SEVERE THUNDERSTORM THREAT WILL END AND WILL CONTINUE TO GRADUALLY
TRIM BACK THE WATCH OVER THE NEXT SEVERAL HOURS. BEHIND THE
LINE...WILL KEEP VERY LOW END POPS IN AT BEST FOR THE REMAINDER
OF THE NIGHT.

WILL UPDATE GRIDS AS NEEDED BASED ON LATEST CONVECTIVE TRENDS.

UPDATED GRIDS WILL BE PUBLISHED SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT WED MAY 25 2011/

UPDATE...

UPDATED FOR 00Z AVIATION.

DISCUSSION...

/ISSUED 535 PM CDT WED MAY 25 2011/

.SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID
SOUTH LATE THIS AFTERNOON...

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS
AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN
MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW
OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST
OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR
TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT
OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK
THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT
ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE
THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN
IN THIS AFTERNOON/S FORECAST PACKAGE.

SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE
ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A
SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A
TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID
SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE
PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET
STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7
C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S
BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400
M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED
HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE
SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK
TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO
DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE
SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE
SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE
TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN
THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5
INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS
EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A
QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS
TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT.

A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH
MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS
NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA
STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH.
SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING
-8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES
AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40
KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH
END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS
ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE
EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE
MID SOUTH.

SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL
SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO
SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH
PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING.
HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS
VERY LOW AT BEST.

LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG
RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE
MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE
WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE
WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS
925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE
POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF
THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS
POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE
CURRENT FORECAST PACKAGE.

CJC
&&
.AVIATION...

00Z TAF CYCLE

STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH
IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS
WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST
AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES
CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE
OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING
ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING
AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR
CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME
MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY
MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON.

SWC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  66  77  59  82 /  80  30  10  10
MKL  66  76  54  79 /  80  40  10  10
JBR  63  74  55  78 /  40  20  10  10
TUP  70  82  58  82 /  80  60  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 25, 9:25 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
925 PM CDT WED MAY 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
925 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF
A LINE FROM PARIS TENNESSEE TO TUTWILER MISSISSIPPI. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH ANY
THUNDERSTORMS THAT BECOME SEVERE. ALONG WITH THE SEVERE THUNDERSTORM
THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO
POSSIBLE WITH THESE THUNDERSTORMS.

MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER
NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS
WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON
THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI.

THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST
OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS

CJC

In the hours before

Local storm report, May 25, 8:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     5 SW JACKSON            35.58N 88.89W
05/25/2011  M61 MPH          MADISON            TN   ASOS

&&

TLSJR/JAB/KSP
Local storm report, May 25, 9:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
910 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             PURYEAR                 36.44N 88.33W
05/25/2011  E0.75 INCH       HENRY              TN   AMATEUR RADIO

&&

TLSJR/JAB/KSP
Local storm report, May 25, 9:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     1 S WEST MEMPHIS        35.14N 90.18W
05/25/2011                   CRITTENDEN         AR   EMERGENCY MNGR

            MULTIPLE HOMES AND BUSINESS DAMAGED IN THE SOUTHERN PART
            OF TOWN. MULTIPLE POWER LINES ACROSS THE COUNTY.

&&

CDG
Local storm report, May 25, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             UNION CITY              36.42N 89.05W
05/25/2011  E1.75 INCH       OBION              TN   EMERGENCY MNGR

&&

TLSJR/JAB/KSP
Local storm report, May 25, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
05/25/2011                   SHELBY             TN   PUBLIC

            TREES AND POWERLINES DOWN AT SUMMER AND RALEIGH LAGRANGE
            ROAD.

0917 PM     TSTM WND GST     5 SE JACKSON            35.58N 88.77W
05/25/2011  E60.00 MPH       MADISON            TN   TRAINED SPOTTER

&&

CDG
Local storm report, May 25, 9:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
929 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     TIPTONVILLE             36.38N 89.47W
05/25/2011                   LAKE               TN   EMERGENCY MNGR

            REPORTS OF SIGNIFICANT DAMAGE IN TIPTONVILLE AREA.
            STURCTURAL DAMAGE TO AN APARTMENT.

&&

TLSJR/JAB/KSP

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Quitman, Tate, Tunica44 min
May 25, 7:05 PM CDTTornado WarningMEGCoahoma, Tate, Tunica40 min
May 25, 7:17 PM CDTTornado WarningMEGCoahoma, Quitman43 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tunica47 min
May 25, 7:32 PM CDTTornado WarningMEGDeSoto, Tate, Tunica43 min
May 25, 7:48 PM CDTTornado WarningMEGCoahoma, Quitman, Tallahatchie42 min
May 25, 8:09 PM CDTTornado WarningMEGDeSoto, Marshall, Tate32 min
May 25, 8:20 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha40 min
May 25, 8:26 PM CDTTornado WarningMEGPanola, Quitman, Tallahatchie34 min
May 25, 8:39 PM CDTTornado WarningMEGCoahoma, Quitman, Tallahatchie51 min
May 25, 8:52 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha53 min
May 25, 9:27 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tippah, Union32 min
May 25, 9:51 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc54 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union52 min
May 25, 10:07 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union53 min
May 25, 10:19 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo41 min
May 25, 10:32 PM CDTTornado WarningMEGAlcorn, Tishomingo26 min
May 25, 10:37 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc53 min
May 25, 10:53 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo37 min
May 25, 11:22 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe38 min
May 26, 2:32 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Lee, Pontotoc, Union, Yalobusha43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.